# SDR USAA2014072100031

- Difficulty date: July 18, 2014
- Submitted: July 21, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516152
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK LEVEL 2 EXFOLIATION CORROSION ON FITTING BETWEEN BS 365.25 TO 377.7 & BETWEEN BL0 TO RBL 24.75.  REPLACED FITTING BETWEEN BS 365.25 TO 377.7 & BETWEEN BL0 TO RBL 24.75 IAW SRM 51-00-51 FIG 101 & 51-40-02.
